# SDR AMTA200700027

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Gouged
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 FLAP ATTACH FITTING TOP AREA WITH GOUGE.  REPAIRED PER EER 12927 GAMCO WORK ORDER 316063.  (M)
